Home » family » In a Fog

In a Fog

Oh psychostemic drugs.  You don’t like being told to go.

I’m on day two of cutting my Cipralex down to 1/4 and taking one every other day.  Day 2 is where I feel super foggy and able to cry on command.  This is definitely a journey.

Those crazy tingles that go shooting through my body, my numb lips, a bit of nausea.  It’s not the worst withdrawal I’ve been through but it’s not very fun either.  I’m pressing on hoping to come out the other end alive and well.

When my sweet little Silas was diagnosed with autism, I didn’t take the news so well.  My brain wasn’t too fond on the extreme stress and things shut down.  You know those wonderful endorphines you get when you go for a jog, hold a baby, feed the homeless?  Those hormones weren’t being made I don’t think because NOTHING would make me feel any better…at all.  It sucked.

I went on to cipralex and that is exactly what it helped.  It also helped me not get so down on myself about things which is something I realized today…as I was getting way hella down on myself about stuff.  First I’m not a good wife…then I’m a horrible mother and before you know it I’m the worst person on the planet and a waste of air.  I love the spiraling self talk…NOT handy.

What is the best about all of this is that I’m experiencing MORE highs.  I’d rather feel some sadness if I can feel some higher amounts of happy that go along with it.  I guess we call that…passion?

Anyway….I’m so tired right now and I feel like there’s a dark blanket on my brain.

I don’t really know how I’m going to ever get it all together enough to be a happy, spunky Leah.  I know she’s in there.  Somewhere.

Water. Walking. Fish oils.

Could someone please tell the little cipralex elves to stop shocking me with their little mini stun guns…it feels tooooo weird.

PS I’ve fallen madly in love with this blogger.  She’s a SWEET mommy, she thinks outside the box and maybe she DOES have it all right.  Demand Euphoria?

2 Responses to In a Fog

  1. Oh my dear friend.
    I feel the same way many a day. Only I’ve never been medicated.
    Maybe we should walk and pray together sometime. I’m not so good at that, either. But maybe we could.
    Love to you.
    Laura

  2. Hey dudette,

    I know exactly what you’re going through 🙂 It is a royal pain in the behind, but it will go away. My doctor has a theory that the shocks are nerves going through withdrawls. It takes a few months for it to go away and sometimes it will come back if you are stressed AND tired, but only lasts for a few minutes. The foggy brain will probably last a couple weeks.
    As for moods/happiness ‘n whatnot, it really depends on you, no person and no drug can change what you think or how you feel, you may say otherwise, but really it just masks it and gives you false feelings or none at all…it’s always up to YOU to find that happy medium. I still have troubles with it, but I think of all the good things I have, I go for a walk, light a pretty scented candle, have a bath, or watch Shrek to uplift my mood. Just remember, things do get better, just don’t sit around and wait for it to happen, make it happen. I’ve been off of celexa for about 4 years now and I have to say I’m glad 🙂

    V

Leave a Reply

Your email address will not be published. Required fields are marked *

*

CommentLuv badge